# SDR SWIA200819921

- Difficulty date: July 31, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 14,905 hours, 11,413 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RECEIVED A "GEAR DISAGREE WARNING" ON APPROACH.  GEAR EXTENDED NORMALLY ON NEXT APPROACH.  (FLIGHT NR 3940)  REPLACED NOSE GEAR SELECTOR VALVE IAW MM 32-33-10. INSPECTED LANDING GEAR SYSTEM AND SWUNG GEAR SEVERAL TIMES.  OPS CHECK GOOD.
